# SDR ASOA2013112009442

- Difficulty date: October 24, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK CORRODED BS 661+40 AND 661+80.   REMOVED CORRODED SEAT TRACK IAW AMM 53-00-49-000-801-A07.  LOCATED DRILLED COUNTERSUNK DEBURRED HOLES IN NEW SEAT TRACK IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.  A MAJOR REPAIR.
